02-14-2002, 09:43 PM #1
I took a shot of T400 and Eq the other day in my ass and one of my cheeks is swollen. How can you tell if it is infected or just bruised.
02-14-2002, 10:08 PM #2
Bro, probably just a bruise. Signs of infection are elevated temp, puss, severe pain. You may have aggravated the muscle fibers. No worries yet. Monitor your temp and check for puss coming from the injection site
02-14-2002, 10:25 PM #3New Member
- Join Date
- Jan 2002
Bro its called sie injection you r as just got pumped up!!!Just messin with ya,i did the t-400 hurst best thing is to ice it,and "i knowthis hurts but you got to rub into it so the juice isen't just sitting there!!RUB ONE OUY!!! AS LIKE TO SAY"
02-15-2002, 05:02 PM #4New Member
- Join Date
- Feb 2002
I had an infected site once..it gets rock hard and red, dont remember it hurting that much. if it is infection you need to get on antibiotics right away.. I tooK cephalexen(SPELLING COULD BE WRONG)
02-15-2002, 11:35 PM #5
if it happens again try backing da goods some people try that before they stop takin if the pain is too bad
02-16-2002, 01:38 AM #6
The alcohol in the T400 is causong the lump and discomfort, it's not an infection...
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)